# SDR V0XD2016112201

- Difficulty date: October 26, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 37,378 hours, 33,182 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: 14527696601
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT EXIT DOORS HAVE SIGNS OF CORROSION ON FWD GUIDE PINS AND DOOR ANGLE ON BOTTOM SIDE.  REPLACED LT AND RT FWD GUIDE PINS IAW SRM 51-40-02. REMOVED AND REPLACED RT EMERGENCY EXIT DOOR GUIDE ANGLE IAW SRM 51-40-02. CLEANED AND EVALUATED LT EMERGENCY EXIT DOOR GUIDE ANGLE IAW SRM 51-10-02 AND FOUND DEFECT TO BE IN PAINT ONLY. RESTORED FINISH IAW CPM 51-21-06.
